# SDR SWIA200312162

- Difficulty date: June 30, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 38,886 hours, 47,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 1169
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 2,037 hours, 2,833 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOP (MIDDLE SECTION).REPLACED CENTER ELBP.  OPS CHECK GOOD.
